# SDR TRBA2011030

- Difficulty date: March 28, 2011
- Submitted: March 29, 2011
- Operation: Air carrier
- Aircraft: N498AT
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 498
- Aircraft time: 22,533 hours, 26,986 cycles
- Engine: Pwa PW127
- Engine time: 19,840 hours, 23,688 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Seal
- Part number: ST3086110
- Condition: Failed
- Location: Rt Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING IDLE DESCENTS, BOTH HP VALVES ON, EXHAUST ODOR COMES THROUGH AIR SYS.  R & I NEW PROBE DUMMY PLUG SEALS ON NR 2 ENGINE IAW MM 72-01-60.  OPS CHECK GOOD NO EXHAUST ODORS AT THIS TIME.  NO LEAKS NOTED AT PROBE.
